# SDR SWAA2015100844728

- Difficulty date: September 26, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,232 hours, 58,103 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6549509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TE PANEL JUST INBD OF NR 3 FLAP TRACK FAIRING, CRACKED ON UPPER SURFACE.  REPAIRED FAIRING IAW SRM.
